Docstoc

1st meeting

Document Sample
1st meeting Powered By Docstoc
					                                            1ST FORMAL PSSG MEETING
                                                   April 30, 2011

AGENDA:
    Passing over of SAO Head responsibility
    Help Desk
    New Comers’ Paulinian Orientation Program


       NEW COMERS’ PAULINIAN ORIENTATION PROGRAM
       Dates: June 2 & 3, 2011 (ok)
       Venue: FLCH, MMH (ok)

       June 2, 2011, 8am-12nn, 1-5pm, Pls come as early as possible
               What to wear: Checkerds

              8-8: 30 am REGISTRATION c/o Nescel & Mikaela & Ellen. Any PSSG is allowed to sign attendance sheets.
                                           Attendance sheets c/o Nescel
              I.         Opening Prayer & Pambansang Awit c/o Regina :8:30-9
              II.        Opening Remarks – University President :8:30-9 (to follow-up: Jonna)
              III.       Introduction of PSSG’s SY 2011-2012 :8:30-9 (in-charge:Juvy)
                         -video c/o Josh
                         -dance number c/o Juvy
              IV.        Paulinian Uniforms Modelling (No PSSGS Allowed to model) :9:30-9:15 (in-charge: James)
                               COLLEGE (PROPER MALE AND FEMALE UNIFORMS)- c/o Maycel
                               CAED (DUTY UNIFORMS- BSED, BEED, AB) c/o Nica
                               CON (SURGICAL, WHITE, COMMUNITY, etc UNIFORMS) c/o Ethel
                               CBED - BSA, BSBA, BSMAC, etc (OJT UNIFORMS) c/o Eduard
                               CBED – BSIT (OJT UNIFORMS) c/o Josh
                               ? – Improper uniforms -------XXXXXXXX
                                   **make sure the models know how to project, using the uniforms properly
                         Uniform Talk c/o Josh & Nica
              V.         SPUD Vision & Mission :9:15-9:35 (to follow-up: Bobon)
                                   -Dr. Batchiba R. Lacdo-o
                         SPUD HistORy :9:35-10 (to follow-up: Barrera)
                                   -Miss Angela Kristine Demetillo
              -------------------------15-min SNACK break----------------------------------------- :10-10:15
              **may play videos of school c/o Brom from External Affairs
              VI.        Introduction of Colleges & Courses (10 minutes each)
                         CAED- Mr. ALexander Baena :10:15-10:25 (to follow-up: Alvin)
                         CBED- Mr. Gregorio Baccay :10:25-10:35 (to follow-up: Yasser)
                         CON- Mr. Von Bryan Villas/Mr. Batulan :10:35-10:45 (to follow-up: Curaming)
                                   **group students into courses
              VII.       Institutional Organizational Chart (Slideshow presentation) & Registrar Policies for Students
                                   c/o Brom :10:45-11:30
                                   -Mrs. Cadapan, New University Registrar
                                   **from SPC Sisters down to dept/office heads
              VIII.      choosing of talents, group meeting preparation :11:30-12
-------------------------1-hr LUNCH break----------------------------------------- :12-1
**may play videos of school c/o Brom from External Affairs
?Venue- MMH or FLCH still?

12-1: 30pm REGISTRATION c/o Nescel & Mikaela & Ellen. Any PSSG is allowed to sign attendance sheets.
                     Attendance sheets c/o Nescel

IX.        Office Orientations
           Library - Miss Averia – 15 mins :1:30-1:45 (to follow-up: Narciso)
           Medical/dental Services, Clinic & CWTS – Miss Rabadon – 15 mins :1:45-2:15 (to follow-up:
Buscato)
           ROTC – Mr. Cornelia – 15 mins :2:15-2:30 (to follow-up: del Rosario)
           Guidance Center – Miss Young Ricardo – 20 mins: 2:30-2:50 (to follow-up: Elmaco)
           External Affairs, Physical Plant & Facilities – Mr. Duhaylungsod :10 mins: 2:50-3:00 (to follow-up:
Delara)
-------------------------15-min SNACK break----------------------------------------- :3:00-3:15
**may play videos of school c/o Brom from External Affairs
           Christian Formation Office – 40 mins :3:15-55 (to follow-up: Sarmiento)
                     -Religious Education c/o Miss Demetillo -10 mins
                     -Campus Ministry c/o ?New Sister- 10 mins
                     -Community Extension Services – 10 mins
                     -? – 10 mins
           ?SAP- Ninjean Diputado c/o Jean Pauline & Ellen


X.       Rest of the time until 5pm: group meeting for talent explosion, closing attendance


FOLLOW-UPPERS: Should see to it that the speakers will be available on the said dates, will give letters,
etc, confirm their approval, and will handle the assigned part of the program, tell the time is up, the
speaker will show up, will be there 5mins before or during his/her time…etc…. Deadline: May 16, 2011

LETTERS for SPEAKERS: Eltanal, Guardiano & Bobon (coordinate with Josh) Deadline: Before May 16,
2011

LETTERINGS: Adrian

MULTIMEDIA: Bromley

SNACKS & LUNCH: Nica, Eduard, Mark

VENUE: May Cel (ok)

PLUCK CARDS/TIMER: Judy & Archenietta

PHYSICAL SET-UPS: Kv & Jean Pauline

ENERGIZERS & PRAYERS: Regina & Mark

EMCEES: Regina, Josh, Eduard, Sean, Jonna, May Cel, Ellen
June 3, 2011, 8am-12nn, 1-5pm, Pls come as early as possible
        What to wear: Stripes

UNFINISHED OFFICE ORIENTATIONS YESTERDAY TO FINISH TODAY

       8-8: 30 am REGISTRATION c/o Nescel & Mikaela & Ellen. Any PSSG is allowed to sign attendance sheets.
                                     Attendance sheets c/o Nescel
       I.       Opening Prayer & Pambansang Awit c/o Regina :8:30-9
                ? Bible Enthronement
       II.      Opening Remarks – Mrs. Grace Alejado :9-9:15
       III.     Expectations Activity by students c/o Nick & Agel & KV :9:15-10
                -----------------------------------------isnaks break
       IV.      SAO – Mrs. Grace Alejado 10:15-11:15
                >SCHOOL RULES & REGULATIONS
                >ACTIVITIES
                >HANDBOOK
                >CLUBS & ORGANIZATIONS
                           -RELIGIOUS
                           -NON-RELIGIOUS

       V.      CAMPUS TOUR :11:15-11:45
       VI.     GROUP MEETING FOR TALENT EXPLOSION :11:45-12

               TALENT EXPLO- SAO DANCE c/o Juvy
FOLLOW-UP MEETING: MAY 30
PREPARATION MEETING:JUNE 1

Operational Planning
IPR
Committees
Follow-up of Tasks for
Orientation
Tribute for Mrs. Laq
Induction & Blessing of Name
Plates
Violations

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:60
posted:4/30/2011
language:English
pages:4